# SDR REXA201812311357

- Difficulty date: December 28, 2018
- Submitted: December 31, 2018
- Operation: Air carrier
- Aircraft: N8891A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7891
- Aircraft time: 29,483 hours, 27,722 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHT STRIP ON FLOOR AFT OF EMERGENCY EXIT INOP
RECONNECTED EMERGENCY LIGHT STRIP ON FLOOR BY LAVORTY IAW CRJ 200 AMM 33-51-01 OPS CHECK GOOD AT THIS TIME
